Clifford quartic forms and local functional equations of non-prehomogeneous type

Access this Article

Search this Article

Journal

  • Journal of Mathematical Sciences, The University of Tokyo

    Journal of Mathematical Sciences, The University of Tokyo 23(4), 791-866, 2016-10-31

    Graduate School of Mathematical Sciences, The University of Tokyo

Codes

  • NII Article ID (NAID)
    120006425966
  • NII NACSIS-CAT ID (NCID)
    AA11021653
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • ISSN
    1340-5705
  • Data Source
    IR 
Page Top